# SDR ASOA201704053068

- Difficulty date: April 5, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 25,844 hours, 16,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14551281002
- Condition: Corroded
- Location: Frames 49-51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLOOR SUPPORT AT FRAMES 49 AND 51 CORRODED.  REPLACED IAW SRM 51-40-02..
